Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

New invariants of open symplectic and contact manifolds


Author: Yakov Eliashberg
Journal: J. Amer. Math. Soc. 4 (1991), 513-520
MSC: Primary 58F05; Secondary 53C15, 57N10, 57R15
DOI: https://doi.org/10.1090/S0894-0347-1991-1102580-2
MathSciNet review: 1102580
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] V. I. Arnold, Mathematical methods of classical mechanics, MIR, Moscow, 1974. MR 0474390 (57:14032)
  • [Bc] V. Benci, Talk at the Conference in Symplectic Geometry, MSRI, Berkeley, 1988.
  • [Be1] D. Bennequin, Entrelacement et equation de Pfaff, Astérisque 107-108 (1983), 87-161. MR 753131 (86e:58070)
  • [Be2] -, private communication, 1989.
  • [EH] I. Ekeland and H. Hofer, Symplectic topology and Hamiltonian dynamics. I, Math. Z. 200 (1989), 355-378; II. preprint, 1989. MR 978597 (90a:58046)
  • [E11] Ya. Eliashberg, Classification of overtwisted contact structures on $ 3$-manifolds, Invent. Math. 98 (1989), 623-637. MR 1022310 (90k:53064)
  • [E12] -, Three lectures on symplectic topology, Cala Gonone, 1988.
  • [FH] A. Floer and H. Hofer, in preparation.
  • [Gr] M. Gromov, Pseudo-holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), 460-472.
  • [HZ] H. Hofer and E. Zehnder, A new capacity for symplectic manifolds, Analysis Et Cetera, Academic Press, Boston, 1990. MR 1039354 (91b:58069)
  • [LS] F. Lalonde and J.-C. Sikorav, Sous-variétés exactes des fibrés cotangent, preprint, 1990.
  • [Si1] J.-C. Sikorav, Rigidité symplectique dans le cotangent de $ {T^n}$, Duke Math. J. 59 (1989), 227-231. MR 1046748 (91e:58063)
  • [Si2] -, Quelques propriétés des plongement Lagrangiens, preprint, 1990.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58F05, 53C15, 57N10, 57R15

Retrieve articles in all journals with MSC: 58F05, 53C15, 57N10, 57R15


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1102580-2
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society